View : 33 Download: 0

Some connections between an operator and its Helton class

Title
Some connections between an operator and its Helton class
Authors
Kim I.Kim Y.Ko E.Lee J.E.
Ewha Authors
고응일이지은
SCOPUS Author ID
고응일scopus
Issue Date
2008
Journal Title
Journal of Mathematical Analysis and Applications
ISSN
0022-247XJCR Link
Citation
vol. 340, no. 2, pp. 1235 - 1240
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
In this paper we show that the nilpotent perturbation of operators in the Helton class of p-hyponormal operators has scalar extensions. As a corollary we get that the nilpotent perturbation of each operator in the Helton class of p-hyponormal operators has a nontrivial invariant subspace if its spectrum has nonempty interior in the plane. © 2007 Elsevier Inc. All rights reserved.
DOI
10.1016/j.jmaa.2007.09.011
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE